# SDR HEEA0012869

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 350A21135921
- Condition: Corroded
- Location: Rt Cabin
- Part time: 2,427 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED. SCRAPPED AT PHI.
